Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Regressive partition relations for infinite cardinals
HTML articles powered by AMS MathViewer

by András Hajnal, Akihiro Kanamori and Saharon Shelah PDF
Trans. Amer. Math. Soc. 299 (1987), 145-154 Request permission

Abstract:

The regressive partition relation, which turns out to be important in incompleteness phenomena, is completely characterized in the transfinite case. This work is related to Schmerl $\left [ {\mathbf {S}} \right ]$, whose characterizations we complete.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E05, 03E55
  • Retrieve articles in all journals with MSC: 03E05, 03E55
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 145-154
  • MSC: Primary 03E05; Secondary 03E55
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869404-5
  • MathSciNet review: 869404